# SDR ASAA2013102296610

- Difficulty date: October 22, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654769012
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE RT TRANSITION ZEE CORRODED IN MULTIPLE AREAS ON UPPER AND LWR SURFACES FROM STA. 727 TO STA 727F.  ACFT GROUNDED.  R & R TRANSITION ZEE STA 727 TO 727F 4/H IAW SRM 51-40-02-0G-0, W 2.0, O .040, R .019, L 3.0, D .021.
